MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 4.0 SHAFT PLY SCRW 3.5X28; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH 4.0 SHAFT PLY SCRW 3.5X28; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 1020-35-728
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional procode: kwp.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a company representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the c1 screws were breaking where the thread meets the smooth shank.This was discovered via x-ray.The screws remain implanted and no revision procedure is currently scheduled.There are no known patient consequences.This report is for a symphony 4.0 shaft poly screw 3.5x28.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the provided images.The image(s) were reviewed, and noticed that the screws were broken within the thread profile confirming the complaint condition.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A manufacturing record evaluation could not be performed as the lot number could not be determined from the images provided.No definitive assignable root cause could be determined based on the provided information, however few observations from r&d evaluation on provided images indicates that the thread profile did not appear to be fully inserted into the bone and that break actually happened within the thread profile.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0 SHAFT PLY SCRW 3.5X28
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9611499
Report Number1526439-2020-00405
Device Sequence Number2676908
Product Code NKG
UDI-Device Identifier10705034513690
UDI-Public(01)10705034513690
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181949
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1020-35-728
Device Catalogue Number102035728
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date02/10/2020
Patient Sequence Number1